# SDR CA111217001

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,836 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT APPROXIMATELY 2.5NM, ENGINE BEGAN VIBRATING WITH YAW INDICATING POWER LOSS.  EMERGENCY DECENT INITIATED ANDWAS CONTACTED FOR LANDING CLEARANCE. ENGINE MAINTAINED RPM IN DESCENT AND A NO HOVER LANDING WAS CARRIED OUT TO THE APRON. TROUBLESHOOTING REVEALED A BROKEN INTAKE VALVE ON CYLINDER 1. VALVE STEM FAILED BELOW THE KEEPERS.
